# SDR ASOA201000752

- Difficulty date: May 15, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE CABLE HOLE AT BS 202.75 BULKHEAD APPREARS TO BE CRACKED.   PERFORMED EDDY CURRENT INSPECTION OF BULKHEAD AROUND BRAKE CABLE HOLE IAW NDTM 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.
